Pascal and Francis Bibliographic Databases

Help

Search results

Your search

is.\*:("IJCMAT")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1665

  • Page / 67

Export

Selection :

  • and

A new theorem in threshold logic and its application to multioperand binary addersRAMOS, José Fernandez; GARCIA, Javier Lopez; CARDENAS MARTIN, Santiago et al.International journal of computer mathematics. 2003, Vol 80, Num 11, pp 1363-1372, issn 0020-7160, 10 p.Article

An efficient dynamical evolutionary algorithm for global optimizationXIUFEN ZOU; YUANXIANG LI; LISHAN KANG et al.International journal of computer mathematics. 2003, Vol 80, Num 11, pp 1429-1436, issn 0020-7160, 8 p.Article

Comparison of interpolations used in solving delay differential equations by Runge-Kutta methodISMAIL, Fudziah; AL-KHASAWNEH, Raed Ali; SULEIMAN, Mohamed et al.International journal of computer mathematics. 2003, Vol 80, Num 7, pp 921-930, issn 0020-7160, 10 p.Article

Descriptional complexity of generalized forbidding grammarsMEDUNA, Alexander; SVEC, Martin.International journal of computer mathematics. 2003, Vol 80, Num 1, pp 11-17, issn 0020-7160, 7 p.Article

Inductive construction of rapidly convergent series representations for ζ (2n + 1)SRIVASTAVA, H. M; TSUMURA, Hirofumi.International journal of computer mathematics. 2003, Vol 80, Num 9, pp 1161-1173, issn 0020-7160, 13 p.Article

Loopless algorithms and Schröder treesKORSH, James; LAFOLLETTE, Paul; LIPSCHUTZ, Seymour et al.International journal of computer mathematics. 2003, Vol 80, Num 6, pp 709-725, issn 0020-7160, 17 p.Article

New L-stable modified trapezoidal methods for the initial value problemsYAAKUB, A. R; EVANS, D. J.International journal of computer mathematics. 2003, Vol 80, Num 1, pp 95-104, issn 0020-7160, 10 p.Article

New quadratures with local error estimation and two strategies of steplength control in calculation of definite integralsMIGINSKY, S. V.International journal of computer mathematics. 2003, Vol 80, Num 3, pp 347-356, issn 0020-7160, 10 p.Article

On the convergence and application of Newton's method under weak Hölder continuity assumptionsARGYROS, Ioannis K.International journal of computer mathematics. 2003, Vol 80, Num 6, pp 767-780, issn 0020-7160, 14 p.Article

On the edge geodetic number of a graphATICI, Mustafa.International journal of computer mathematics. 2003, Vol 80, Num 7, pp 853-861, issn 0020-7160, 9 p.Article

On the pseudoachromatic number of join of graphsBALASUBRAMANIAN, R; RAMAN, Venkatesh; YEGNANARAYANAN, V et al.International journal of computer mathematics. 2003, Vol 80, Num 9, pp 1131-1137, issn 0020-7160, 7 p.Article

Partition algorithm for parallel processing of array multiplication in GF(2m) fieldsCHE WUN CHIOU.International journal of computer mathematics. 2003, Vol 80, Num 7, pp 805-809, issn 0020-7160, 5 p.Article

Perturbed Chebyshev rational approximationKHODIER, Ahmed M. M.International journal of computer mathematics. 2003, Vol 80, Num 9, pp 1199-1204, issn 0020-7160, 6 p.Article

Querying weak instances under extension chase semantics: A complete solutionLAURENT, D; PHAN LUONG, V; SPYRATOS, N et al.International journal of computer mathematics. 2003, Vol 80, Num 5, pp 591-613, issn 0020-7160, 23 p.Article

Random graphs in a neural computation modelGERBESSIOTIS, Alexandros V.International journal of computer mathematics. 2003, Vol 80, Num 6, pp 689-707, issn 0020-7160, 19 p.Article

Relaxed parallel two-stage multisplitting methods II: Asynchronous versionTONGXIANG GU; XINGPING LIU; XUEBIN CHI et al.International journal of computer mathematics. 2003, Vol 80, Num 10, pp 1277-1287, issn 0020-7160, 11 p.Article

Signal parameter tracking algorithms using hybrid recurrent networksAL-DABASS, D; EVANS, D; SIVAYOGANATHAN, S et al.International journal of computer mathematics. 2003, Vol 80, Num 10, pp 1313-1322, issn 0020-7160, 10 p.Article

The numerical solution of multidimensional partial differential equations by the decomposition methodEVANS, David J; ERGÜT, M; BULUT, Hasan et al.International journal of computer mathematics. 2003, Vol 80, Num 9, pp 1189-1198, issn 0020-7160, 10 p.Article

Theory of a B-spline basis functionDENG, Jyh-Jeng.International journal of computer mathematics. 2003, Vol 80, Num 5, pp 649-664, issn 0020-7160, 16 p.Article

A list based threshold accepting algorithm for the capacitated vehicle routing problemTARANTILIS, C. D; KIRANOUDIS, C. T; VASSILIADIS, V. S et al.International journal of computer mathematics. 2002, Vol 79, Num 5, pp 537-553, issn 0020-7160Article

An algorithm for C1 surface approximation with large variationsGOUT, Christian.International journal of computer mathematics. 2002, Vol 79, Num 1, pp 111-131, issn 0020-7160Article

An efficient method for second order boundary value problems with two point boundary conditionsNEMANI, S. S; GAREY, L. E.International journal of computer mathematics. 2002, Vol 79, Num 9, pp 1001-1008, issn 0020-7160Article

An iterative method for solving nonlinear operator equations using generalized divided differencesATTILI, B. S.International journal of computer mathematics. 2002, Vol 79, Num 3, pp 367-377, issn 0020-7160Article

Application of parallel virtual machine framework to the strong prime problemLOU, Der-Chuyan; WU, Chia-Long; OU, Rong-Yi et al.International journal of computer mathematics. 2002, Vol 79, Num 7, pp 797-806, issn 0020-7160Article

Boundary value technique for finding numerical solution to boundary value problems for third order singularly perturbed ordinary differential equationsVALARMATHI, S; RAMANUJAM, N.International journal of computer mathematics. 2002, Vol 79, Num 6, pp 747-763, issn 0020-7160Article

  • Page / 67